# SDR SIMA20190308003

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,166 hours, 32,481 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL AT FL190 AND CAB ALT WARNING CAB ALT 10000 AND RAN PRESS AUTO FAIL QRH COULDNT PRESSURE DOWN IN MAN MODE. DESCENDED TO FL 010 AND SELECTED PRESS DUMP BUTTON. C/A-DEFERRED CABIN PRESSURIZATION AUTO/MANUAL MODES M PROCEDURES C/W MEL 21-19 AUTH 030252DM-C. C/W PRESSURIZATION CONTROL SYS. TEST BOTH AUTO AND MANUAL MODE IAW MM 21-31-00. OPS CHECK GOOD. NO DEFECTS NOTED. MEL ITEM RESTORED.
